Doctor insights on:
Is My Hypothyroidism Causing Me To Gain A Lot
I have a lot of weight gain in my stomach how can I lose this weight?And my stomach is real hard at the top what can be causing this?
Need evaluation.: See a doctor and review your history, get a careful evaluation. You will likley need further disgnostic studies such as blood work, perhaps x-rays or other imaging studies, maybe a biopsy or using a scope to check . Since the possibility could include cancer, it would be best to see the doctor soon. ...Read more
I was diagnosed hashimoto's thyroiditis. Is it normal for me to lose weight slow and gain it really fast. What caused this syndrome in my age?
Autoimmune: Hasimoto's is considered an autoimmune disease in which one's immune system starts to attack the thyroid eventually ending up losing thyroid function. This may lead to weight gain if not corrected with thyroid replacement. It is almost always easier to gain weight than to lose weight and thus you will need to watch your diet (less meat, more exercise). ...Read moreSee 1 more doctor answer
My doctor has given Zyprexa (olanzapine) to help me but i have Anorexia, this tablet gives me a huge fear of gaining weight and loss of control, is this common?
Sounds like : Sounds like you're going through a really tough time right now. In all honesty, I think your best move would be to discuss these concerns further with your psychiatrist. Be open and honest about what's going on and partner together to develop a plan on the best way forward. Hope that helps! ...Read more
I need to lose weight but i can't diet cause i'm allergic to a lot of food. Also exercise is hard for me to cause of my asthma. What can I do?
Explore options: This is why there are primary care physicians. You owe it to yourself to have your asthma managed so that you can exercise -- this should be possible with today's medicines and it's your right. A dietician may help you cut down on portion size if you're this limited, and an allergist may guide you regarding what you can and cannot really eat. Getting slim is worth it. ...Read moreSee 1 more doctor answer
Would increasing my levrothroxine 125 to higher give me more energy or could it be a combination of my allergies and harmonies that makes me tired?
Yes: Yes. You are 31 year old. Please take your diabetic and thyroid medications as prescribed. Maintain hgba1c at 5.5 and TSH level between 3-4. Have nutritionist consult. Always monitor calories intake. Never more than 2000 calories. Regular exercise with at least 20 minutes walking daily. No fried food, smoking , drinking or sedentary style. Join healthy activities club. Thanks. ...Read more
A strong will!: Helpful weight loss diets have natural foods that take time to chew but contain few calories. Examples include carrots, celery, and iceberg lettuce (little/no salad dressing). When shopping for fruits, buy small ones no bigger than a tennis ball, because fruits have sugar. Drinks without calories include water and green tea. A calorie is a calorie, but surely avoid sugar & simple starch calories. ...Read more
I just lost 123lbs what can I do to prevent hydroxyzine from causing me to gain weight back? How much does a person gain on hydroxyzine?
Congrats: On this achievement, loosing that much weight, hydroxyzine, like any other antihistaminic, is an appetite stimulant, other antihistamines differ in their appetite stimulation capacity, especially the newer ones, please revise your treatment options with your physician, look for alternatives if possible, good luck ...Read more
I have lost 20 lbs in two months unintentionally. My doctor says nothing is wrong, what could cause it and how can I gain it back?
Requires further tes: Unless you have been checked for common causes of weight loss, i would not be confortable with this explanation. Weight loss can only be caused by either reduced food intake or buring more calories by excessive exercise. Thyroid hormone in excess(hyperthyroidism) is one common cause of unexplained weight loss, so your thyroid functions should be checked .Also have blood tests and chest xray done. ...Read more
Hi I have a friend who is lossing weight which she is not trying to do can you explain a cause of it?
It depends : Weight loss is a constitutional symptom can indicate a problem with high metabolism ( diabetes, thyroid, cancer) could be related to poor intake ( depression, difficulties with swallowing, strictures at the stomach or its junctions , ulcers etc) could be related to chronic infections such as TB but really needs more evaluations. ...Read moreSee 1 more doctor answer
Whats keeping me from losing weight? is it the simvastatin, benadry,melatonin,metformin,celebrex or my multivitamin, i dont have thyroid issues .
Can you tell me I have IBS and i'm trying to see a gastrologist. Is this weight gain or is it due to the constipation?
I don't have a thyroid due to cancer, my doc is currently trying to get me on the right thyroid med dosage. Could excessive thirst be a symptom?
Possibly, but: Getting to the right dose of thyroid supplement is important and may take months; a combination of thyroid function test and clinical examination by an internist or endocrinologist will easily be able to do this. There pages of symptoms that could be part of under or over active thyroid function, since it affects almost all organ systems. So it may or may not be the cause of thirst. Check c doc. ...Read more
- Talk to a doctor live online for free
- Running is causing me to gain weight
- Will eating a lot of fruits everyday make me gain weight
- Why does hypothyroidism cause weight gain?
- Ask a doctor a question free online
- My dentures cause me to gag
- What can cause a person to gain a lot of weight in a week?
- What causes middle aged men to gain a lot of weight?
- Why does caffeine in my coffee make me gain weight?
- Talk to a endocrinologist online for free